# SDR IPXA09B55836

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 65B393031
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT WING - NR 13 K/FLAP SUPPORT FRAME LWR CHORD MID AREA FOUND CORROSION CRACKED.  LT WING - NR 13 K/FLAP SUPPORT FRAME LWR CHORD REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 11.
